# SDR REXA2021052000353

- Difficulty date: April 23, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 41,033 hours, 31,064 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690313602
- Condition: Corroded
- Location: Bs 693-761 S15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CABIN SIDE SEAT TRACK STR R15 AT FS 693.00 TO FS 761.55 U CHANNEL IS CORRODED LOWER EDGE. - FABRICATED R/H U CHANNEL IAW ENDEAVOR EA CRJ 753-11486 REV IR DATED 04/18/21 AND INSTALLED FABRICATED CHANNEL IAW CRJ 700 AMM 53-00-49-400-801-A03. WVAC EMP STAMP #774 MTC
